Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 72, NWS Shreveport, LA

April 2, 2017Grant Parish, LaSalle Parish, Natchitoches Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2017, 5:45 PM CDT for Grant Parish, LaSalle Parish, Natchitoches Parish, Louisiana. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 5:45 PM CDT (22:45 UTC)
Expired
Apr 2, 2017, 6:45 PM CDT
In force
60 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant Parish, LA, LaSalle Parish, LA, Natchitoches Parish, LA

The radar

The Ft Polk radar (KPOE), 60 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 6:10 PM CDTTSTM WND DMG5 Se Pollock, LATREE ON A HOME ON WALKER FERRY ROAD NEAR THE GRANT LASALLE PARISH LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 1:34 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 10.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

840 
WUUS54 KSHV 022245
SVRSHV
LAC043-059-069-022345-
/O.NEW.KSHV.SV.W.0072.170402T2245Z-170402T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
545 PM CDT SUN APR 2 2017

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Grant Parish in north central Louisiana...
  Southeastern Natchitoches Parish in northwestern Louisiana...
  Southwestern La Salle Parish in north central Louisiana...

* Until 645 PM CDT

* At 545 PM CDT, a severe thunderstorm was located over Boyce, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Colfax, Pollock, Dry Prong, Rogers, Lake Iatt, Aloha, Fishville and
  Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3142 9214 3144 9216 3147 9216 3148 9218
      3147 9219 3148 9221 3139 9266 3143 9269
      3145 9268 3145 9271 3147 9271 3147 9269
      3149 9270 3152 9272 3150 9274 3158 9280
      3178 9224
TIME...MOT...LOC 2245Z 254DEG 28KT 3143 9269 

HAIL...1.00IN
WIND...60MPH
 
$$

35

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 4:14 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 2, 4:14 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
414 PM CDT Sun Apr 2 2017

.DISCUSSION...
Extreme intense rotating tstms movg east across northern LA with
more marginally svr storms movg across sw AR. Keeping pops in
areawide this eve for any possible convection with cold front just
to the west. If nothing develops, an early eve update will most
likely reflect this. Also cancelled tor watch 109 in effect until
6 pm as storms have just cleared out of that entire area, with
areas covered by tor watch 110 remaining under the gun. A short
wave mid week will skirt northern portions of the area and a few
stg storms possible, mainly tue eve. Thereafter, a cooler and
drier airmass in place for remainder of the week, with rainfree
conditions expected thru the upcoming weekend as well./VII/.

&&

.PREV DISCUSSION... /issued 239 PM CDT Sun Apr 2 2017/

AVIATION...
For the 02/18Z terminal forecast, will prevail IFR/MVFR flight
categories through the end of the period, and for the afternoon
and into the evening include showers and thunderstorms prevailing
or tempo/d. Storms look to end before 03/06Z with possible
showers into the hours mainly over the N LA and S Central Ar
sites. VFR will return after the end of the forecast period.
Surface winds will be South to Southeast 10 to 20 knots with
higher gusts especially in and near thunderstorms, shifting to
the Southwest and West with frontal passage overnight. /06/

PREV DISCUSSION... /issued 204 PM CDT Sun Apr 2 2017/

DISCUSSION...
PDS TOR WATCH has been issued until 9 pm for most of north LA and
east Texas lakes. Rotating storm trend continues on uptick across
that area

PREV DISCUSSION... /issued 1107 AM CDT Sun Apr 2 2017/

DISCUSSION...
Tor watch issued for area until 7 pm, basically along and south
of I-20. SPC has also upgraded a portion of this area to high risk
for svr wx as well. As evident from looking at SHV 12z raob which
was not even indicative of tstms due to lack of instability and
moisture, and current widespread stg/svr storms in area attm, this
event is rapidly unfolding. LCH 12z sounding does show a blend of
stg instability and very high low lvl shear, which has translated
nwd with advancing warm front. Dewpoints have risen into upper
60s south and still upper 50s north. SE winds over gulf sustained
25 kts thus moisture advection will continue. Rain totals already
one to two inches east TX and nw LA with a lot more rainfall come,
likely verifying flash flood watch in effect thru the
overnight. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  77  56  84 /  70  20   0  10
MLU  66  79  56  83 /  80  30   0  10
DEQ  57  73  51  80 /  50  20   0  20
TXK  58  73  54  82 /  60  20   0  10
ELD  62  75  54  83 /  70  30  10  10
TYR  58  77  56  83 /  50  10   0   0
GGG  58  77  56  85 /  60  10   0   0
LFK  59  82  57  86 /  70  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Flash Flood Watch through Monday morning for LAZ001>006-010>014-
     017>022.

OK...None.
TX...Flash Flood Watch through Monday morning for TXZ124>126-136>138-
     149>153-165>167.

&&
Hazardous weather outlook, Apr 2, 2:16 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
216 PM CDT Sun Apr 2 2017

LAZ001>004-TXZ136>138-149>151-031930-
Caddo-Bossier-Webster-Claiborne-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of northwest
Louisiana and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

...TORNADO WATCH IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is a moderate to high risk of severe thunderstorms this
afternoon and tonight. Multiple rounds of supercell thunderstorms
are expected to develop this afternoon and evening. Strong to
violent Tornadoes, damaging winds, large hail, and very frequent
cloud to ground lightning, are all possible.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for a large portion of
this afternoon into the overnight hours.

ARZ059>061-070>073-TXZ096-097-108>112-031930-
Little River-Hempstead-Nevada-Miller-Lafayette-Columbia-Union-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...southwest Arkansas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

This is an Enhanced Risk of severe thunderstorms across portions
of southwest Arkansas and extreme northeast Texas. Multiple
rounds of strong to severe thunderstorms are expected to develop
this afternoon and evening. Damaging winds and large hail are
possible in stronger storms, along with a possible increased
threat of tornadoes as the day progresses. Very heavy rainfall may
also result in ponding of water on roadways and in low lying
areas.

The severe weather threat will diminish from west to east after
midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later this afternoon into
into the overnight hours.

ARZ050-051-OKZ077-031930-
Sevier-Howard-McCurtain-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas and southeast Oklahoma.

.DAY ONE...This Afternoon and Tonight...

This is a Slight Risk of severe thunderstorms across Southeast
Oklahoma and adjacent portions of extreme Southwest Arkansas today
through early Monday morning. Damaging winds and large hail are
possible in stronger storms later into the afternoon, along with
a possible increased threat of tornadoes by evening. Very heavy
rainfall may also result in ponding of water on roadways and in
low lying areas.

The severe weather threat will diminish from west to east after
midnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may possibly be needed late this afternoon into
the overnight hours.

TXZ124>126-031930-
Wood-Upshur-Marion-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is an enhanced risk of severe thunderstorms this afternoon
and evening for the area. Multiple rounds of supercell
thunderstorms are expected to develop. Damaging winds and large hail are
possible in stronger storms, along with a possible increased
threat of tornadoes as the day progresses.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this morning through the
overnight hours.

LAZ005-006-010>014-017>022-TXZ152-153-165>167-031930-
Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby-
Angelina-San Augustine-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of north central
Louisiana...northwest Louisiana and east Texas.

.DAY ONE...This Afternoon and Tonight...

...PARTICULAR DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 9
PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is a high risk of severe thunderstorms this afternoon and
tonight. Multiple rounds of supercell thunderstorms are expected
to develop this afternoon and evening. Strong to violent
Tornadoes, damaging winds, large hail, and very frequent cloud to
ground lightning, are all possible.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for a large portion of
this afternoon into the overnight hours.

VII

In the hours before

Local storm report, Apr 2, 4:42 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
442 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     3 E GRAYSON             32.05N 92.06W
04/02/2017                   CALDWELL           LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN. CAR DESTROYED BY
            FALLING TREE. BARN BLOWN DOWN.

&&

AS
Local storm report, Apr 2, 4:50 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
450 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     4 WNW FARMERVILLE       32.79N 92.46W
04/02/2017                   UNION              LA   PUBLIC

            TREES DOWN BLOCKING ENTRANCE TO STATE PARK.

&&

AS
Local storm report, Apr 2, 5:08 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     MIDWAY                  31.69N 92.15W
04/02/2017                   LA SALLE           LA   STORM CHASER

            MULTIPLE TREES DOWN AND STRUCTURAL DAMAGE TO
            BUILDINGS. CITY REPAIRING RUPTURED GAS
            LINES.

&&

AS
Local storm report, Apr 2, 5:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
526 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 NNW DRY PRONG         31.61N 92.54W
04/02/2017                   GRANT              LA   LAW ENFORCEMENT

            SEVERAL TREES DOWN ON HWY 167.

&&

AS
Local storm report, Apr 2, 5:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     MONROE                  32.51N 92.08W
04/02/2017                   OUACHITA           LA   LAW ENFORCEMENT

            TREES DOWN ALL ACROSS MONROE.

&&

AS
Local storm report, Apr 2, 5:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     7 WNW TULLOS            31.86N 92.43W
04/02/2017                   WINN               LA   LAW ENFORCEMENT

            SEVERAL TREES DOWN ON HWY 84.

&&

AS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:30 AM CDTFlash Flood WatchSHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more23 hr
Apr 2, 9:31 AM CDTSpecial Weather StatementSHVDe Soto, Red River44 min
Apr 2, 9:48 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster42 min
Apr 2, 10:37 AM CDTSpecial Weather StatementSHVBossier, Caddo, Claiborne, Webster38 min
Apr 2, 11:34 AM CDTSevere Thunderstorm WarningSHVCaddo, De Soto, Sabine56 min
Apr 2, 11:41 AM CDTTornado WarningSHVDe Soto, Sabine49 min
Apr 2, 11:56 AM CDTTornado Warning Tornado observedSHVDe Soto49 min
Apr 2, 12:12 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita63 min
Apr 2, 12:29 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Webster18 min
Apr 2, 1:02 PM CDTTornado WarningSHVCaddo, De Soto43 min
Apr 2, 1:41 PM CDTRiver Flood WarningSHVBossier, Webster45 hr
Apr 2, 1:42 PM CDTRiver Flood WarningSHVWebster19 days
Apr 2, 1:44 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River61 min
Apr 2, 1:50 PM CDTSevere Thunderstorm WarningSHVClaiborne40 min
Apr 2, 1:52 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto, Sabine53 min
Apr 2, 1:53 PM CDTTornado WarningSHVGrant, Natchitoches, Winn27 min
Apr 2, 2:18 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita24 min
Apr 2, 2:29 PM CDTTornado WarningSHVGrant, LaSalle46 min
Apr 2, 2:37 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more53 min
Apr 2, 2:41 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine64 min
Apr 2, 3:02 PM CDTTornado Warning Tornado observedSHVLaSalle43 min
Apr 2, 3:05 PM CDTTornado WarningSHVNatchitoches, Sabine40 min
Apr 2, 3:15 PM CDTAreal Flood WarningSHVBossier, Caddo3 hr
Apr 2, 3:20 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more55 min
Apr 2, 3:32 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn20 min
Apr 2, 3:36 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Winn39 min
Apr 2, 3:40 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle30 min
Apr 2, 3:46 PM CDTTornado WarningSHVGrant, LaSalle18 min
Apr 2, 3:49 PM CDTTornado WarningSHVCaldwell41 min
Apr 2, 3:51 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Winn34 min
Apr 2, 3:58 PM CDTTornado WarningSHVCaldwell, Grant, Winn17 min
Apr 2, 4:02 PM CDTTornado Warning EmergencyConsiderable damage threatSHVCaldwell, LaSalle43 min
Apr 2, 4:04 PM CDTTornado WarningSHVGrant, Natchitoches, Winn41 min
Apr 2, 4:12 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 1 more78 min
Apr 2, 4:14 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Union29 min
Apr 2, 4:58 PM CDTTornado WarningSHVCaldwell, LaSalle, Winn47 min
Apr 2, 5:13 PM CDTFlash Flood WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Sabine, Winn10 hr
Apr 2, 5:50 PM CDTTornado WarningSHVGrant, LaSalle40 min
Apr 2, 6:15 PM CDTSevere Thunderstorm WarningSHVLaSalle46 min
Apr 2, 6:40 PM CDTSevere Thunderstorm WarningSHVGrant50 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.